Posted by: Adele | 2012-11-19

Menstruating for 3 weeks

Good day

I went off the pill (Yaz) early September as we want to start with a family soon. My period only started on the 28th of October (after almost 2 months of stopping the pill) and since then, it never stopped. It is 3 weeks now- luckily it is not heavy but it is still there. I

Should I be worried and will it go away by itself? Or should I rather see my doctor?

Kind regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Adele
i strongly recommend that you visit your gynaecologist as soon as possible as this is a very unusual problem. The possibility of a pregnancy followed by an early threatened miscarriage should be considered. Should this be negative then it is also possible that you may have not started ovulating, and the recurrent bleeding problem is secondary to this. further treatment we involve some medication to stop the bleeding problem and perhaps followed by tablets to induce ovulation such as Clomid, Fertomid ect. Your gynaecologist would in all probability Do a careful evaluation to exclude a possibility of polycystic ovarian syndrome(PCOS)
Answered by Dr M.I.Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.